The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Fuzzy MP-filters Lattice on a Given FI-algebra
Author(s): 
Pages: 625-632
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  FI-algebrafuzzy MP-filteralgebraic latticecontinuous lattice;
Abstract: In this paper, the properties of fuzzy MP-filters are discussed by using methods of Domain theory in FI-algebras. It is proved that all fuzzy MP-filters of a given FI-algebra form a distributive algebraic lattice, particularly form a frame.
Related Articles
No related articles found